# SDR CALA9800045

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76752
- Make and model: Boeing 727227
- Aircraft serial: 21248
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs 576
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO 1 INCH CRACKS AT HI-LOK ON DOUBLER UPPER SIDE OF CARGO DOOR CUTOUT FRAME AT FS 576, STRINGER 18R. THE FASTENERS AND DOUBLER WERE REMOVED, A NEW DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-10-1.
